MathSciNet Relay Station
MathSciNet bibliographic data
MR1415341 (98d:30030) 30C62 (31A05 49Q05)
Weitsman, Allen On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc. 126 (1998), no. 2, 447–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement